MAUDE Adverse Event Report: TORAX MEDICAL, INC. LINX REFLUX MANAGEMENT SYSTEM; ANTI-REFLUX IMPLANT

TORAX MEDICAL, INC. LINX REFLUX MANAGEMENT SYSTEM; ANTI-REFLUX IMPLANT
Model Number LS14
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Dysphagia/ Odynophagia (1815)
Date of Event 10/17/2014
Type of Reportable Event Serious Injury
Event or Problem Description
Following a laparoscopic anti-reflux procedure, a patient experienced dysphagia leading to explant of the linx device.The linx device was used as part of the anti-reflux procedure.-anti-reflux procedure and linx device implantation date and hospital location unknown.-estimated implant duration reported as two years.-patient reported as requiring surgeries for aortic dissection.-uneventful device explant due to dysphagia on (b)(6) 2014.Device was discarded.-device found in correct position/geometry.-patient in satisfactory condition after explant.Dysphagia symptoms resolved; patient experienced ongoing gerd and delayed gastric emptying.

Brand Name
LINX REFLUX MANAGEMENT SYSTEM
Common Device Name
ANTI-REFLUX IMPLANT
Manufacturer (Section D)
TORAX MEDICAL, INC.
4188 lexington avenue n
shoreview MN 55126
MDR Report Key5345061
Report Number3008766073-2016-00003
Device Sequence Number536821
Product Code LEI
UDI-Device Identifier00855106005035
UDI-Public00855106005035
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
100049
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2014
Reporter Type Manufacturer
Report Source health professional,literatur
Initial Reporter Occupation Physician
Report Date (Section B) 12/10/2015
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Model NumberLS14
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/05/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Disability;
Patient Age42 YR